# SDR FDEA201204231524

- Difficulty date: April 23, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781932202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT FR 19 - 27 SEAT TRACK 6L HAS CORROSION & GOUGED ON SCALLOP IAW AMM 53-10-16-6.  REPLACED WITH NEW SEAT TRACK IAW SRM 51-40-21 PG 1 PARA 1. A. PARA 5 AND 7.
